# SDR CA060731008

- Difficulty date: July 5, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part serial: F40931
- Condition: Unserviceable
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO FLAME OUT ON APPROACH.  THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060731008)
